# SDR IPXA12573834

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 3 Slat
- Component: Slat, Boeing
- Component part number: 114N4004145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT T/E WEDGE HAS THREE DENTS IN CLOSE PROXIMITY TO EACH OTHER.  REPAIRED IAW EO B757-5750-46999-B.
